It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Ephedra Effects

Ephedra Effects

[ Back to Messages ]

Message

Posted by Travis on August 16, 2000 at 17:18:10:

I've been taking Epherdra products (first Diet Fuel and then Stacker 2) for about 7 months now. I've seen pretty good results (but I've been eating better and exercising so it could be mostly from that) and I've lost about 75lbs. After reading some of these posts on here about Ephedra, I'm a little worried about what I could've done to myself in 7 months. Needless to say, I'm done with the diet pills. My question is, does your body repair itself from negative side effects or have I done irrepairable harm to myself??


Follow Ups




All times are GMT -7. The time now is 06:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!